How To Break The Habit Of Kissing Camphor?

Illustration of How To Break The Habit Of Kissing Camphor?
Illustration: How To Break The Habit Of Kissing Camphor? wikihow.com

Ade I often inhale camphor toilrt and the like, he said it smells good, how can I breathe in camphor because camphor is dangerous?

1 Answer:

Hello Hananov,


Camphor contains the chemical naphthalene which, if in contact for a long time or in large amounts, can be detrimental to health. Some of the dangers of camphor if it is excessive include poisoning if swallowed, it is a carcinogen that increases the risk of cancer if inhaled, vision problems in contact with the eyes, and irritation and allergies when exposed to skin.


Therefore it is highly recommended to stop the habit of inhaling camphor. Your sister can try the following tips:

Distract your mind when you feel the urge to inhale camphor
Keep all camphor out of reach
Expand other positive activities such as sports
Use air freshener
Often in the open
For families, provide support and always remind

If your younger sibling is still having trouble breaking the habit, your sister can have further consultations with a doctor or psychologist so that further tests can be done and given proper treatment.


The following is a discussion related to the topic of your question:


Camphor


Thank you and hope it helps,


dr. Devika Y

: by

Related Question

Sex After Late Menstruation Accompanied By Bleeding Out After Intercourse?

Sex After Late Menstruation Accompanied By Bleeding Out After Intercourse?

(1 year ago)

I have been released from November last year, my period is always smooth every month, this month I have not menstruated only at night Monday I was in contact with my husband u0026a...

Heart Disease Accompanied By Frequent Sweating And Trembling Hands?

Heart Disease Accompanied By Frequent Sweating And Trembling Hands?

(1 year ago)

Hello … I have a weak heart so far I haven’t checked my complaint. It’s still just a feeling, because my heart is beating, it’s not good. and the hands ofte...

The Ear Feels Blocked After Taking Antibiotics?

The Ear Feels Blocked After Taking Antibiotics?

(1 year ago)

I have a cold and a cough … and I take antibiotics ciprofloxacin … and dear buddy next door … is that dangerous? Can my ears heal soon after I stop taking antibio...

Leave a Reply

Your email address will not be published. Required fields are marked *